# SDR UALA2009083102725

- Difficulty date: August 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,715 hours, 12,805 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 79027013
- Part serial: 195
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOW REPORTS ON TAXI OUT, THE LEFT BLEED WILL NOT OPEN, 80 PERCENT N2 ON LEFT ENG AND NO BLEED PRESSURE INDICATED.  REPLACED LEFT ENG PRV.  PERFORMED HIGH POWER RUN TO CHECK OPERATION OF LT BLEED SYSTEM DUE TO BLEED VALVE NOT OPENING AT IDLE AND AT POWER SETTINGS.   HIGH POWER ASSURANCE RUN. CHECKED OK.
